# SDR MALA030486

- Difficulty date: November 1, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6227713004
- Part serial: OFF5248
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3141, WHILE IN CRUISE, CAPT EADI & EHSI BOTH WENT DARK.  RECEIVED A DCP FLAG.  RAN QRH WENT TO DRIVE XFER.  SCREENS CAME BACK ON.  MAINTENANCE REMOVED AND REPLACED NR 1 DPU ALL CHECKS GOOD IAW SAAB MM CH 34.  P/N 622-7713-004, S/N OFF 5248, S/N ON 7054.
